MAUDE Adverse Event Report: 3M 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE

3M 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Skin Tears (2516)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned and the lot number was not provided.Based on the information provided, 3m is unable to determine that the cause of the incident is attributed to the 3m¿ ioban¿ 2 antimicrobial incise drape.Finished good release testing for adhesion to steel over the last year was reviewed and all products released were within specification.The product instructions for use (ifu) states the drape should be applied without tension.The ifu also states the drape should be removed by gently peeling it back at a 180-degree angle from the skin.
 
Event or Problem Description
A customer alleged a skin tear/skin removal with removal of a 3m¿ ioban¿ 2 antimicrobial incise drape post operative total knee replacement.Treatment includes weekly application of silvadene® cream and keflex® for three weeks.The customer bruises easily and experiences pain with dressing changes.Two tablets of 650mg tylenol are taken twice a day for pain.The wound is healing; however, physical therapy was this initially delayed.Range of motion has now improved.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
SURGICAL DRAPE
Manufacturer (Section D)
3M
2510 conway avenue
st. paul 55144 1000
Manufacturer (Section G)
3M BROOKINGS
601 22nd avenue south
brookings SD 57006
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key15222261
Report Number2110898-2022-00058
Device Sequence Number12442693
Product Code KKX
UDI-Device Identifier30707387507351
UDI-Public30707387507351
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number6650EZ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale